# SDR USAA980481

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 36,477 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL VERIFIED BY EDDY CURRENT, FOUND A 1.125 INCH CRACK IN EXTERIOR SKIN STATION 380 BL0 L .125 INCH .  INSTALLED DOUBLER PER EA 62689, BOEING S/B 737-53-1117-1.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1117-1](https://openairdocs.org/service-documents/boeing/sb-737-53-1117-1.md). Cited as "BOEING S/B 737-53-1117-1"
